# SDR SWAA2022071418388

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 145AL (TOILET SERVICE DOOR) INNER SURFACE IS CORRODED AT SEVERAL LOCATIONS. / [01] REMOVED TOILET SERVICE DOOR 145AL PER AMM#52-49-07-000-801;[02] FOUND SRM 52-40-01-1A-4 TO BE APPLICABLE TO THIS REPAIR.  REMOVED DAMAGE IN MULTIPLE LOCATIONS LOCATED ON TOILET SERVICE DOOR INNER SURFACE. THE DEEPEST MEASURES 1.0' X 2.4' X 0.014' ORIGINAL THICKNESS IN POCKET IS 0.060' PER SRM 52-40-01-0I-4 TABLE 2. ITEM 1. FOUND TO BE IN LIMITS PER SRM 52-40-01-1A-4. USED CALIBRATED GAUGE ID: ATS2592 S/N:F01852.;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE LESS ITEM 5 AND 14.;[04] APPLIED CHEMICAL CONVERSION COATING PER SRM 51-20-01. APPLIED TWO LAYERS OF PRIMER PER SOPM 20-40-02.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] APPLIED NEW PLACARDS PER AIPC 11-20-51-09 AND SOPM 20-10-14-400-801. INSTALLED TOILET SERVICE DOOR 145AL PER AMM 52-49-07-400-801. BONDING CHECK GOOD. USED CALIBRATED TOOL- BONDING METER ID: ATS1256 S/N:DC003960.;[07] VERIFIED CORRECTIVE ACTION 6
